I think the effect has a lot to do with the disorders you have and other meds you are taking for them.
Myself, I have Fibromyalgia only. I have been taking Lyrica at varied doses since 2004. I just started on 150mg twice a day this past Thursday. You have to remember that firomyalgia is a very unpredictable disorder that can wax and wane. Sometimes it isn't as bad and your meds should be adjusted for that level of pain. Then it go go completely haywire and throw you into such a mess and your meds must be adjusted for that as well. As far a side effects, I always time my med changes so that I have at least the weekend to adjust to the sides effects. I am having headaches, for which ibuprofen and a nap do wonders, a little nausea, which, some food and the aforementioned nap help as well. Drunken feelings, slurring, etc., well, I'm just riding them out because it has to be given time. 2 months? I don't think so. I began feeling it the next day after I start taking it.
If you have other disorders along with FM you could experience drug interactions and sometimes, if they are NOT serious, life-threatening effects, you can kind of ride them out for a few days too and many times they will ease up. Remember that with this disorder you have got to have some patience and resilience that if something doesn't work it isn't the end of the world and that sometimes not everything needs a medication for it. Don't forget the role that a good diet and weight management plays in your overall care plan. I've discovered that Lyrica gives me sugar cravings like no other. How do I avoid the weight gain? Stay out of the donut shop.